# SDR COMA2009072890013

- Difficulty date: July 27, 2009
- Submitted: July 28, 2009
- Operation: Air carrier
- Aircraft: N554CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15168
- Aircraft time: 3,382 hours, 2,177 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Solenoid
- Part number: 270035
- Condition: Failed
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O FROM CVG RECEIVED NOSE WHEEL STEERING CAUTION MSG, GEAR WAS UP.  EMERGENCY DECLARED, A/C RETURNED TO CVG LANDED SAFELY.  REMOVED AND REPLACED NOSE WHEEL STEERING MANIFOLD SOLENOID.
